NON-CONSTANT DISCOUNTING IN DIffERENTIAL GAMES WITH RANDOM DURATION

JES S Marin-Solano, EKATERINA V. Shevkoplyas

Research output

Original languageUndefined
Pages (from-to)267-279
JournalContributions to Game Theory and Management
Volume3
Publication statusPublished - 2010
Externally publishedYes

Cite this

@article{cecbe8d623f14c5788bb738e47ce3700,
title = "NON-CONSTANT DISCOUNTING IN DIffERENTIAL GAMES WITH RANDOM DURATION",
author = "Marin-Solano, {JES S} and Shevkoplyas, {EKATERINA V.}",
year = "2010",
language = "не определен",
volume = "3",
pages = "267--279",
journal = "Contributions to Game Theory and Management",
issn = "2310-2608",

}

TY - JOUR

T1 - NON-CONSTANT DISCOUNTING IN DIffERENTIAL GAMES WITH RANDOM DURATION

AU - Marin-Solano, JES S

AU - Shevkoplyas, EKATERINA V.

PY - 2010

Y1 - 2010

M3 - статья

VL - 3

SP - 267

EP - 279

JO - Contributions to Game Theory and Management

JF - Contributions to Game Theory and Management

SN - 2310-2608

ER -